Swelling after Juvederm that is uneven
It is very likely that this will improve a lot with another week of waiting. if it persists, you can get a tiny amount of hyaluronidase injected to one side. Do not press on it or massage it, for best results.
Uneven swelling 5 days after lip injection. Is this normal?
Thanks for your question and photos. It is very common to see swelling in the lips for the first few days after Juvederm injection. Cold packs three or four times per day (15 minutes on and off) will help speed up the resolution of the swelling and Arnica Montana also helps for some. If you are still swollen or your lips are too big after 10 days or so, return to your injector for evaluation. The great advantage of Juvederm (and the other hyaluronic acid fillers) is that an enzyme can be injected to reverse the effects. I hope this helps.
Swelling is common, but you may want to follow up with your injector
I would suggest you wait it out for two weeks as the swelling may subside by then. You can use a pack of frozen peas to ease the swelling and keep your head elevated a bit while sleeping.
Swelling if very common after lip filler . With swelling you will notice unevenness in the lips which is normal. I would recommend to wait 2 full weeks before your follow up appt as it takes that long for product to settle and swelling to subside.
Lips very uneven after Juvederm
Swelling is always uneven, but yours is more uneven than I'd say is common. However, I wouldn't recommend you do anything until the full two weeks has passed. Don't press on it. If you do have product or a hematoma there that's only going to make both of those things worse. Keep your hands away from the area and return to your injector in about a week. That way everything that can, will resolve by that point, and you can see what is left to deal with, if anything.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
You are pretty asymmetric at this point. Were you bruised post injection? This swelling could represent a small hematoma in the lip. If it is, you should notice gradual improvement every day. If it persists, you will need to see you doctor to have it evened out with either more juvederm or some hyaluronidase.
You will need to wait. However go back to your doctor and show him what has happened. Unequal swelling can often occur but usually evens out in a few days if it is only injection swelling
After having Juvedrem injections to the lips, it is common to have some uneven or lumpy bumpy texture until the product has "settled in". Different injection techniques are more likely than others to have this happen. For right now I would give this a little bit of time. Once the initial swelling has settled then consider having another evaluation to determine the best way to proceed
Thank you for your question. It is very common for the lips to look
over corrected or fake the next day. I often tell my patients that this
is the "oh my gosh" day. This is due to all the swelling
that ensues. It may last a few days with every day showing a decrease
in swelling. The more you ice the first day or two, the less swelling
you will have. I would wait a few days to a week and then return to
your injector if you still have concerns after that. If you like the
look of the lips at some point during the swelling reduction, then take a
picture. This way you know what volume you like in the lips for the